|Atripla and impotence
Feb 26, 2012
I have been on Atripla for nearly a year. . .and since taking the treatment. . .I cant seem to get an erection. . . I'm 43, I have no other stresses in my life, lead a healthy life style. .
| Response from Dr. Henry
Atripla is occasionally the main factor in developing new impotence. Impotence is very common in the general population (without HIV or Atripla) and often is due to problems such as stress, diabetes, use of psychotropic medications. Concern about HIV transmission and other HIV-related stresses and associated problems (such as low testosterone levels) as well as side effects from HIV meds increases the risk for erectile dysfunction in HIV+ men.Recommend discussing with your HIV provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Seroconverting After Sex With A Prostitute
- Probability Of Getting HIV From Sex With A Prostitute
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.